# SDR FDEA201403190535

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,714 hours, 14,597 cycles
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 32143306
- Part serial: GRTG8253
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENG MASTER CAUTION.  NR 2 ENGINE THRUST REVERSER LIGHT 60KTS AS STANDARD POWER COMING UP.   R & R PRSOV IAW MM 78-31-05-04, OPS CHECKED GOOD ON GROUND ENG RUN IAW JRH.  FAN COWL CLOSED & LOCKED IAW MM 71-13-02.  CLOSED & LOCKED THRUST REVERSER COWL IAW MM 71-13-03.
